MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; SET,GVTY FEEDING BG 1000ML,ENFIT,MEDLINE

MEDLINE INDUSTRIES, LP MEDLINE; SET,GVTY FEEDING BG 1000ML,ENFIT,MEDLINE
Catalog Number ENFIT70503
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the feeding bag was leaking.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the feeding bag was leaking.

Brand Name
MEDLINE
Common Device Name
SET,GVTY FEEDING BG 1000ML,ENFIT,MEDLINE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
colleen mchugh
three lakes dr
northfield, IL 60093-2753
MDR Report Key25627124
Report Number1417592-2026-02880
Device Sequence Number8983956
Product Code KNT
UDI-Device Identifier10884389190326
UDI-Public10884389190326
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K150286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberENFIT70503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown